# SDR SWAA2025061180307

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 63,127 hours, 42,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H FWD. EMERGENCY LIGHTING BATTERY PACK FAILED THE CAPACITY CHECK.  REMOVED & REPLACED R/H FWD EMERGENCY LIGHTING BATTERY PACK PER AMM 33-51-06.
